# SDR DXTA2023122610438

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 680A
- Aircraft serial: 600A0264
- Aircraft time: 3,557 hours, 2,311 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Switch
- Part number: 69481013
- Condition: Faulted
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MLG: PUT GEAR HANDLE DOWN RECEIVED RIGHT GEAR, DISAGREE, CASS MESSAGE, YELLOW, X OVER RIGHT GEAR. FOLLOW QRH. YELLOW X DID NOT DISAPPEAR. BLEW DOWN GEAR AND MADE LANDING. PUT IN FULL FLAPS, RECEIVED AURAL WARNING, GEAR. AND RED X REPLACED THE YELLOW X ON THE MLG.  REMOVED INOP UPLOCK SWITCH P/N 6948101-3 NSN AND INSTALLED CUSTOMERSUPPLIED NEW UPLOCK SWITCH. P/N 6948101-3 NSN. ADJUSTED SWITCH TOCORRECT POSITION. OP'S CHECK GOOD NO DEFECTS NOTED.
